期刊論文

標題 Some optimal designs for grouped data in reliability demonstration tests
學年 76
學期 1
出版(發表)日期 1987/12/01
作品名稱 Some optimal designs for grouped data in reliability demonstration tests
作品名稱(其他語言)
著者 Wei, Duan; Bau, Jinn-jomp
單位 淡江大學財務金融學系
出版者 IEEE Reliability Society
著錄名稱、卷期、頁數 IEEE Transactions on Reliability R36(5), pp.600-604
摘要
關鍵字 Estimation; Grouped data; Log-logistic distribution; Log-normal distribution; Logistic distribution; Normal/Gaussian distribution; Reliability demonstration; Reliability measurement; Testing
語言 英文
ISSN 0018-9529
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式